# SDR SWAA012161

- Difficulty date: July 31, 2001
- Submitted: August 3, 2001
- Operation: Air carrier
- Aircraft: N350SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24409
- Aircraft time: 40,256 hours, 38,578 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bushing
- Part number: BACB28AK04
- Condition: Worn
- Location: Rh Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BC4 CHECK, FOUND RH ELEVATOR TAB INBD HINGE BUSHING WORN.                       R&R HINGE BUSHING PER MM.
